3 doctors weighed in:

Heard drug allergies r rare, yet i get hives & occas flushing from nsaids, morphine, antiobios, even benadryl! why is this? Seems unlikely yet happens

3 doctors weighed in
Dr. Robert Killian
General Practice
2 doctors agree

In brief: Unlikely is not ever

Unlikely does not mean impossible.
It is very possible to have drug allergies. There can be no rhyme or reason but if you are allergic to these things you cannot use them safely.

In brief: Unlikely is not ever

Unlikely does not mean impossible.
It is very possible to have drug allergies. There can be no rhyme or reason but if you are allergic to these things you cannot use them safely.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors